MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. PERSONA ALL-POLY PATELLA CEMENTED 32 MM DIAMETER; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. PERSONA ALL-POLY PATELLA CEMENTED 32 MM DIAMETER; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Joint Impingement (4834)
Date of Event 11/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 42512100510, articular surface medial congruent (mc), 64771296; unknown, tibial component, unknown lot; unknown, femoral component.Unknown lot.Customer has indicated that the product will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient had an initial tka.Subsequently, about 5 years later, the patient had a revision which primary goal was the reposition of the patella which was causing patellofemoral joint (pfjt) conflict.The surgical technique was utilized; there was no surgical delay or foreign bodies retained.All available information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h1; h3; h4; h6.The reported event could not be confirmed.Visual examination of the provided pictures show a removed bearing and patella, both showing bone / bio debris.No other information can be obtained from the image.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for these items and the reported part and lot combinations.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA ALL-POLY PATELLA CEMENTED 32 MM DIAMETER
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25001331
Report Number0002648920-2026-00061
Device Sequence Number15711883
Product Code MBH
UDI-Device Identifier00889024247697
UDI-Public(01)00889024247697(17)250331(10)64621935
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2025
Device Model NumberN/A
Device Catalogue Number42540200032
Device Lot Number64621935
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer04/29/2026
Initial Report FDA Received Date04/27/2026
Supplement Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown